# SDR SWAA2018011118977

- Difficulty date: December 31, 2017
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 48,580 hours, 28,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE WIGGLE PLATE ABOVE NR 3 FLAP TRACK CRACKED.  R&R WIGGLE PLATE IAW SRM.
